# SDR 07FDEA03615

- Difficulty date: September 12, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tube
- Part number: A21277885004
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED (CRACKED) TUBE ASSY BETWEEN FRAME 24-25, STRG 52 RT.  REPLACEMENT OF TUBE ASSY IAW SRM 51-72-10.
